Watch his food & drink intake. Is he drinking anything with artificial sweetners? They can cause horrible side effects. (look under Heart disease on forum to see a full posting) or on line under Aspartame side effects.
Are they giving him vitamins to boost his system? Like B-complex, C, etc..
Nutrition is so many times over looked by doctors in their rush to just medicate. Hopefully you'll get some more suggestions. good luck & God Bless
The man is on a ventilator, he is not eating or drinking. He gets fluid from IVs. She needs to talk with his doctors about how many days of antibiotics might it take for them to combat his infection and what do they plan to do if he continues to not improve.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.